# SDR CA961114008

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustor
- Part number: 31032153
- Condition: Cracked
- Location: Engine
- Part time: 2,623 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMBUSTOR LOWER SKIRT WAS FOUND CRACKED CIRCUMFERENTIALLY APPROXIMATELY 22 INCHES OR 3/4 OF THE CIRCUMFERENCE. GARRETT INVESTIGATING FAILURE.  PART TC:  3,117.
